# SDR SWAA2016010647695

- Difficulty date: December 15, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOORWAY MOP SILL CORRODED, BETWEEN BS 907+7 - 1006.  R & R MOP SILL IAW SRM.
